2019
Том 71
№ 11

All Issues

Contour-solid properties of finely holomorphic functions

Sarana A. A., Tamrazov P. M.

Full text (.pdf)


Abstract

We prove contour-solid theorems for holomorphic functions defined in finely open sets of the complex plane.

English version (Springer): Ukrainian Mathematical Journal 50 (1998), no. 5, pp 809-821.

Citation Example: Sarana A. A., Tamrazov P. M. Contour-solid properties of finely holomorphic functions // Ukr. Mat. Zh. - 1998. - 50, № 5. - pp. 712–723.

Full text